MAUDE Adverse Event Report: EBI, LLC. BIOMET EBI BONE HEALING SYSTEM; STIMULATOR, BONE GROWTH, NON-INVASIVE

EBI, LLC. BIOMET EBI BONE HEALING SYSTEM; STIMULATOR, BONE GROWTH, NON-INVASIVE
Model Number 1068229
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Event or Problem Description
The patient reported she was in a lot of pain while treating.The patient stated that she wore the unit for 5 hours.Then took a break for a few hours.Then wore it again for 90 minutes and began feeling pain.The patient did not tell the doctor, only the sales rep.The patient will conduct the time test and call back with any issues.No further consequences are reported.There was no product return for further evaluation.
 
Additional Manufacturer Narrative
Section b3: the date of the event is unknown and is estimated to have occurred in december of 2025.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow up report will be sent.
 
Additional Manufacturer Narrative
Additional information: b4- date of this report, g3- date received by manufacturer, h2 ¿ follow up type.Corrected data: d2 ¿ common device name, g4-pma/510(k)#.This follow-up report is being submitted to relay additional and corrected information.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.The device is used for treatment.Ebi will continue to monitor trends.
 
Event or Problem Description
 
Event or Problem Description
The patient reported she was in a lot of pain while treating.The patient stated that she wore the unit for 5 hours.Then took a break for a few hours.Then wore it again for 90 minutes and began feeling pain.The patient did not tell the doctor, only the sales rep.The patient will conduct the time test and call back with any issues.No further consequences are reported.
 
Additional Manufacturer Narrative
Additional information in following fields- b4: date of this report, g3: date received by manufacturer, h6: evaluation codes.Corrected data in following fields ¿ b2: outcomes attributed to adverse event, g2: report source.D4: the lot number of the product is unknown.Attempts were made to obtain additional information, however, none was provided.H4: as the lot number of the product is unknown, the date of manufacture could not be determined.This follow-up report is being submitted to relay additional and corrected information.The device was not returned to ebi for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record was unable to be reviewed as the lot number of the product is unknown.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.The device is used for treatment.Ebi will continue to monitor trends.

Brand Name
BIOMET EBI BONE HEALING SYSTEM
Common Device Name
STIMULATOR, BONE GROWTH, NON-INVASIVE
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key23961422
Report Number0002242816-2026-00157
Device Sequence Number21235347
Product Code LOF
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P790002
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number1068229
Device Catalogue Number1068229
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date01/05/2026
Supplement Report FDA Received Date03/25/2026
05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Other;
Patient Age30 YR
Patient SexUnknown